English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Reconstruction of Gaussian and log-normal fields with spectral smoothness

Oppermann, N., Selig, M., Bell, M. R., & Enßlin, T. A. (2013). Reconstruction of Gaussian and log-normal fields with spectral smoothness. Physical Review E, 87(3): 032136, pp. 1-16. doi:10.1103/PhysRevE.87.032136.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-FC7C-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-3C56-D
Genre: Journal Article

Files

show Files
hide Files
:
oppermann.pdf (Any fulltext), 3MB
 
File Permalink:
-
Name:
oppermann.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Oppermann, Niels1, Author              
Selig, Marco1, Author              
Bell, Michael R.1, Author              
Enßlin, Torsten A.1, Author              
Affiliations:
1Computational Structure Formation, MPI for Astrophysics, Max Planck Society, ou_2205642              

Content

show

Details

show
hide
Language(s):
 Dates: 2013-03-18
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1103/PhysRevE.87.032136
Other: LOCALID: 1744114
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
  Abbreviation : Phys. Rev. E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 87 (3) Sequence Number: 032136 Start / End Page: 1 - 16 Identifier: ISSN: 1539-3755